# SDR MASA200601423

- Difficulty date: May 26, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 18,902 hours, 14,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 565101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6169 LAS.  EMERGENCY LIGHT IN SWITCH PUSHBUTTON INOP.  MX RELAMPED THE SWITCH LIGHT.
